Title: On ax-fields which are ci
Authors: Denef, Jan ×
Jarden, M
Lewis, Dj #
Issue Date: 1983
Publisher: Oxford univ press
Series Title: Quarterly journal of mathematics vol:34 issue:133 pages:21-36
ISSN: 0033-5606
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science